How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Nurse Milli, RN Your Own Question
Nurse Milli, RN
Nurse Milli, RN, Nurse (RN)
Category: Health
Satisfied Customers: 4139
Experience:  20 years experience in many areas of Nursing. Both Hospital and Private Practice experience.
7152018
Type Your Health Question Here...
Nurse Milli, RN is online now
A new question is answered every 9 seconds

I have a 2 inch wide and 4 inches long lump in my stomach..Right

Resolved Question:

I have a 2 inch wide and 4 inches long lump in my stomach..Right below the ribs down to the belly button..It is very painful and I need help to find out what to do ..
Submitted: 7 years ago.
Category: Health
Expert:  Nurse Milli, RN replied 7 years ago.

Hello

 

You really need to find out what is going on with this lump. I would suggest you have a CT of the abdomen or ultrasound to visualize the lump and determine what is going on. This oould be either some sort of mass in your abdomen, or some sort of muscle that is protruding or even a large hiatal hernia. Either way, if your stomach is getting worse, you really do need to have this imaged.

 

Hope this helps, reply back if needed.

 

 

********************

Don't forget...You will need to click ACCEPT or the $$$ you have put down as a deposit will not go to me. JustAnswer.com will hold your deposit and I will not get credit for my time and efforts.

 

 

Nurse Milli, RN and other Health Specialists are ready to help you
Customer: replied 7 years ago.
I have tried to get the Doctors to do something but they don't listen .. They just keep giving me pills but when I take them it hurts worse.. Would blood thinners cause a promblem with my stomach ..I have been on them since 1997...I just need help and someone to help.. I can't even make love to my husband with out pain
Expert:  Nurse Milli, RN replied 7 years ago.

Blood thinners should not cause a lump in your abdomen. I agree, you really do need someone who will listen to you and get your the scan you need. Another option is to have your OB/GYN order you a test or just show up at the Emergency Room and tell you have a lump in your abdomen and you need it checked out...they cannot turn you away. Don't give up yet....you will get you tested and get to the bottom of what might be going on.

 

 

Nurse Milli, RN and other Health Specialists are ready to help you
Customer: replied 7 years ago.
Thank you for your Help..I don't need ob/gyn I had a historactomy when I was 24 yrs old had infection they couldn't cure in the overies..And everywhere else in the female stuff..Thank you again